Solutions to severe constipation due to Oxycodone?
- 4 Mar 2010 by q7w
- constipation, pain, oxycodone
I'm getting a pain in my groin which is really weird. I did some research and I might have some sort of a Inguinal hernia. I dunno. I'm very healthy and never have any unusual medical conditions. I stopped taking the pills today in an effort to relive the groin pain and get my digestion going again. It seems to be sort of working. But am in alot of pain due to my jaw pain, whats a person to do? BTW: I'm taking 40mg total of OXY a day. I've tried ELAX with limited results and stool softeners don't seem to work. I drink plenty of water a day as-well.
Thks for reading.
4 Mar 2010
Get out and walk with a bottle of water in your hand and drink drink drink. Walking is one of the best things you can do for constipation... Good luck... Dave
P.S. If you go back to the oxycodone make sure you drink tons of water and stay as active as possible... Dave
9 Mar 2010
Just when I think I can get an answer in I actually KNOW, the alien above me nails it dead on. I was going to give the same advice. Water, water, water...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... with severe pain, some due to induced drug constipation-can you suggest a laxative that isn't cramp inducing?
2 answers • 3 Oct 2009
Does anyone have advice for severe constipation or has had any experience with severe constipation?
1 answer • 29 Dec 2009
pain. Which does the trick. However Im worried about constipation. Is it ok to drink my usual galss of Metamucil??
2 answers • 28 Mar 2013
... replace patient.causing severe constipation.any help? Surgery on 6/10 2 weeks ago. thanks BJ
3 answers • 23 Jun 2013
Due to Barretts oesophagus I get compacted stools. Nothing seems to work and all of the above give me severe stomach pain, lasting days. The latest, ...
0 answers • 20 Mar 2016